# SDR IPXA2021101374894

- Difficulty date: September 22, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7517501
- Condition: Corroded
- Location: Bs1219-1239 L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 13 R/H HAS CORROSION BETWEEN STA. 1219 TO 1239.REPAIRED CORRODED LONGERON 13 R/H BETWEEN STA 1209 TO 1239 IAW SRM 53-00-05 REPAIR 1 FIG. 201 & 202. (MAJOR)
